CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
abelianrealwalgebras 期刊论文
actamathematicasinicanewseries, 1998, 卷号: 14, 期号: 1, 页码: 85
Authors:  Li BR(李炳仁);  Li ML(李民丽)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Banach*代数 期刊论文
数学学报, 1998, 卷号: 041, 期号: 003, 页码: 553
Authors:  李民丽;  李炳仁
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
交换的实W *-代数 期刊论文
数学学报, 1998, 卷号: 041, 期号: 002, 页码: 225
Authors:  李炳仁;  李民丽
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10